# SDR AT0100113

- Difficulty date: March 23, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N833AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN AFT CARGO DOOR JAMB.  REPAIRED CRACK IAW REO-L00420 AND EO 09-5310-29-61496.
